# SDR WX0A2024080732147

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N298NV
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 51,055 hours, 17,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Sign
- Component: Sign
- Component part number: 1013101
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) WHILE REMOVING THE L/H OVERWING EXIT SIGN LIGHT ASSY, ONE OF THE FLAT BLADE CONNECTORS BROKE OFF.  REMOVED AND REPLACED L/H OVERWING EMERGENCY EXIT SIGN LIGHT ASSY IAW AMM 33-51-16-400-001-A. OPS CHECK GOOD.
